# SDR ASAA2022082239599

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 22,249 hours, 7,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Part number: UNKNOWN
- Condition: Dirty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EMERGENCY EXIT DIM. GROUNDED - YES. REPLACED LIGHT ASSY AIW 737-900 AMM 33-21-00-960-805. NO HELP. CHECKED RESISTANCE OF CONNECTOR D14724 PIN B TO GROUND AND FOUND HIGH RESISTANCE. DEPINNED WIRE FROM GROUNDING BLOCK CLEANED AND REINSERTED IAW SWPM 20-20-00. OPS TEST AFT OVER WING EMERGENCY EXIT IAW AMM 33-51-00-710-801. OPS TEST GOOD, EMERGENCY EXIT LIGHT NO LONGER DIM.
